RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1959, Volume 4, Issue 3, Pages 255–290 (Mi tvp4889)  

This article is cited in 3 scientific papers (total in 3 papers)

Probability Distributions on Bicompact Topological Groups

B. M. Kloss

Lomonosov Moscow State University

Full text: PDF file (4514 kB)

English version:
Theory of Probability and its Applications, 1959, 4:3, 237–270

Received: 12.03.1959

Citation: B. M. Kloss, “Probability Distributions on Bicompact Topological Groups”, Teor. Veroyatnost. i Primenen., 4:3 (1959), 255–290; Theory Probab. Appl., 4:3 (1959), 237–270

Citation in format AMSBIB
\Bibitem{Klo59}
\by B.~M.~Kloss
\paper Probability Distributions on Bicompact Topological Groups
\jour Teor. Veroyatnost. i Primenen.
\yr 1959
\vol 4
\issue 3
\pages 255--290
\mathnet{http://mi.mathnet.ru/tvp4889}
\transl
\jour Theory Probab. Appl.
\yr 1959
\vol 4
\issue 3
\pages 237--270
\crossref{https://doi.org/10.1137/1104026}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4889
  • http://mi.mathnet.ru/eng/tvp/v4/i3/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Skorokhod, “Products of independent random operators”, Russian Math. Surveys, 38:4 (1983), 291–318  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. A. Kruglov, “The Kloss convergence principle for products of random variables with values in a compact group and distributions determined by a Markov chain”, Discrete Math. Appl., 18:1 (2008), 41–55  mathnet  crossref  crossref  mathscinet  zmath  elib
    3. I. A. Kruglov, “Avtoregressiya na konechnoi abelevoi gruppe s markovskoi vkhodnoi posledovatelnostyu”, Matem. vopr. kriptogr., 2:4 (2011), 25–36  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:57
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019